MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. BINDER SUBMALAR (R) IMPLANT; MALAR IMPLANT

IMPLANTECH ASSOCIATES, INC. BINDER SUBMALAR (R) IMPLANT; MALAR IMPLANT
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation summary: method: the actual device was not evaluated, however implantech reviewed sterilization records, manufacturing records, and product labeling.Results: no failure was detected.Conclusion: the possibility of infection is a known, inherent risk associated with implant surgery.
 
Event or Problem Description
Complainant reported that patient complained of left cheek tenderness and had left side cheek implant explanted due to infection approximately 3 months post-operatively.No culture was taken, so no organism has been identified.As of (b)(6) 2017, physician felt infection appears to be resolved.Note: the complainant reported that rhinoplasty, neck lift, lip lift, mandible and forehead contouring with brow lift and scalp advancement were cited as concomitant medical therapies.

Brand Name
BINDER SUBMALAR (R) IMPLANT
Common Device Name
MALAR IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key6923692
Report Number2028924-2017-00006
Device Sequence Number19037262
Product Code LZK
UDI-Device IdentifierM724BSMM1
UDI-PublicM724BSMM1
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K894493
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/07/2021
Device Model NumberN/A
Device Catalogue NumberBSM-M
Device Lot Number869223
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR